# SDR K3HA9700128

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE DID NOT RESPOND TO THROTTLE ON DESCENT.  SHUTDOWN ENGINE AT 1500  ZULU WINDMILLED (15)  MINUTES AT OR ABOVE 10 PSI OIL PRESSURE.  INSPECTED NR 1 ENGINE REF PW MM 72-00.  REMOVED AND REPLACED FUEL CONTROL RE MM 73-21-1.  REMOVED AND REPLACED FUEL PUMP REF MM 73-21-1 PW, OPERATED ENGINE REF MM 72-00.  TRIMMED ENGINE REF MM 71-00-30.
